# SDR CA971216059

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Misaligned
- Location: Bleed Air
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BLEED AIR DUCTS FOUND MISALIGNED UNDER THE COPILOT'S FLOOR AFTER MAINTENANCE.
